Robust Reduced Order Observer for Lipschitz Nonlinear Systems

Sungryul LEE  

IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E92-A   No.6   pp.1530-1534
Publication Date: 2009/06/01
Online ISSN: 1745-1337
DOI: 10.1587/transfun.E92.A.1530
Print ISSN: 0916-8508
Type of Manuscript: LETTER
Category: Systems and Control
robust reduced order observer,  Lipschitz nonlinear systems,  linear matrix inequalities,  

Full Text: PDF(175.9KB)>>
Buy this Article

This paper presents a robust reduced order observer for a class of Lipschitz nonlinear systems with external disturbance. Sufficient conditions on the existence of the proposed observer are characterized by linear matrix inequalities. It is also shown that the proposed observer design can reduce the effect on the estimation error of external disturbance up to the prescribed level. Finally, a numerical example is provided to verify the proposed design method.